... What test or tests were done to diagnose it? Did they specifically test for c-diff or for the toxins (A and B) that it creates? I developed severe diarrhea after a hysterectomy but I was never tested for c-diff. It's been 7 years and my bowels are still messed up (mostly very loose but also some constipation) and I wonder if I had c-diff and the toxins it creates have damaged... (5 replies)
... C-diff is highly contagious and it's not just in healthcare facilities anymore. If anyone in your home is sick with diarrhea, I suggest you use gloves and Lysol spray and bleach to clean your bathroom and toilet. Wash your hands thoroughly often ! Ask a pharmacist about a good probiotic to take 3 times daily and eat yogurt. (5 replies)
... Hello, this week I was dx with c diff. I have not been on an antibiotic in almost a year. Have chronic constipation. Have had colon polyps with each colonoscopy i've ever had. ... (5 replies)
... whole new experience, but I am now constipated again because of the pain meds and my other problems. It's a vicious cycle, because I am in so much pain, but the constipation is probably the main cause at this point. ... (18 replies)
... restroom. I also would sometimes have sudden diarrhea and find myself running to the bathroom but that was rare. Everything I've read here says that if you have C diff you KNOW there is something wrong with you. ... (5 replies)
... about every 10 cm. This treatment cleared up my C. diff and today I take Florastor Probiotic, 500 mg per day. I also eat yogurt. Recently, I have began using Metamucil, twice a day for the fiber. ... (2 replies)
... My daughter was always regular in her bm's until hospitalized with a stomach virus and 2 weeks later blood in stool diagnosed with c-diff. After about 3 months to cure c-diff, she finally stopped diarreah and became constipated. She has gone 8 days w/o bm I have had to give enamas. I have tried Benifiber (seems to make more constipated), miralax (worked 1 or 2 times but... (2 replies)
... I came down with cdiff in May after being on 10 days of Augmentin for suspected bacterial bronchitis. The bronchitis was severe enough and suffered a month with it til I finally saw a doc, and it kept getting worse. At first it started out like some weird sinus infection but got worse later. Anyways, about 2 days into being on the Augmentin, my stools started to change, and it... (0 replies)
... and to constipation with gas and the constant "squeezing" like he has to poop. ... (0 replies)
... Have you had periods of diarrhea and then constipation or pencil thin like stools ? ... (5 replies)
... for 4 days which slowed them down to 6X's then I went to my Family Dr. Who prescribed Chlorestrum a bulking agent for people with high cholesterol but it has the constipation side affects. ... (2 replies)
... Please make sure that your DD gets a thyroid panel in the near future. Downs Syndrome kids are quite prone to thyroid throuble. Please ask your doc to run levels of free thyroid hormones, free T4 & free T3, not just the TSH screen. Even borderline low T function can make the BMs much worse.
Is there any way you can get her to drink more? Does she like homemade... (2 replies)
... Hi again--
I didn't mean to scare you by recommending a gastroenterologist--since you were posting here about your concerns, I assumed you thought there was something possibly amiss. If you do seek medical attention, I just think it's better to see a GI specialist rather than a general practioner because they have a better idea of what to look for and what to test for. Yes,... (8 replies)
... IBS? But I thought the symptoms for that were mainly diarrhea, constipation, cramps and bloating. I don't have any of those, except on occasion... God, I hope it's not any kind of food intolerance. Variety is a big part of what is keeping me eating right. I'll be damned if i have to eliminate an entire food group.
What is usually the treatment for giardia?
I have had a... (8 replies)
... I had diarrhea for 2 days followed by constipation for 4 days. I've had pretty normal stools before this, except for a bout of c diff last year, which I seemed to recover from with one dose of Flagyl. ... (2 replies)
... From what you have said, it does not sound as if you have ulcerative colitis. I would check out the infection possibility first and try and sort your constipation out. If you did have UC you would most definitely be having diarrhea. Little round and hard stool indicates constipation big time that you need to deal with. ... (2 replies)
... Off and on for the last 3 months I have had abdominal discomfort. This first started in the lower left area of my abdomen, but now seems to be in my stomach and all over the lower abdomen. It feels mainly like cramping or gas or movement. I have had some constipation, but on the advice of my dr. have been using Metamucil daily and that problem is better. I've done the... (4 replies)
... Yes it is safe to take with any vitamins or other medications since it is a natural product. Use store brand to save money as Harry mentioned. Also it is definately used for both constipation and diarrhea that does not have a specific cause such as c-diff. (4 replies)
... per diagnosis as to what is causing it. If you have read any of the other posts on this board you will have noticed that increased fiber etc. is the solution for constipation problems. Good Luck and let us know what the doctor finds. ... (2 replies)